# SDR 3BOR2015012715001

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Filed by: Boca Aircraft Maintenance LLC, repair station 3BOR535B
- Aircraft: N256DP
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000230
- Aircraft time: 972 hours, 1,227 cycles
- Engine: Pwc PW610FA
- Engine time: 972 hours, 1,227 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 35C176301
- Condition: Cracked
- Location: Exhaust
- Part time: 972 hours, 1,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 12 MONTH/300 HOUR ENGINE INSPECTION ON THE LT AND RT ENGINES ON THE ACFT, A VISUAL INSPECTION OF THE LT ENGINE EXHAUST AREA NOTED A PIECE OF THE ENGINE OUTER BYPASS DUCT MISSING.  APPROXIMATELY 6" SECTION MISSING, BETWEEN 10 O'CLOCK AND 1 O'CLOCK AS VIEWED FROM AFT TO FORWARD, AND THE RT ENGINE BYPASS DUCT SHOWED A CRACK APPROXIMATELY 4' LONG.  APPEARS THAT THERE WERE PREVIOUS STOP DRILLS TO THE AREA ON THE LT ENGINE AND THE CRACKS PROPAGATED BEYOND THE STOP DRILL.  NO EVIDENCE OF FOD DAMAGE TO THE ACFT. INSPECTED THE LT TURBINE EXHAUST MIXER NOZZLE AND NOTED A FEW AREAS OF SCRATCHING FROM THE LOOSE BYPASS DUCTS.  IAW MFG ENGINEERING, THE AREA ON THE MIXER NOZZLE WAS BLENDED AND INSPECTED AND FOUND ACCEPTABLE FOR CONTINUED SERVICE.  THE OUTER BYPASS DUCTS WILL BE REPLACED.
